# SDR FDEA201610023427

- Difficulty date: October 2, 2016
- Submitted: October 3, 2016
- Operation: Air carrier
- Aircraft: N10060
- Make and model: Doug MD-10-10F
- Aircraft serial: 46970
- Aircraft time: 63,892 hours, 25,988 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Tee Fitting
- Part number: NCA6044
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT STA 595 BULKHEAD TEE CAP VERTICAL LEG AT LONGERON 39R HAS A .5 IN CRACK AT THE UPPER AND LWR FASTENER.  REPAIRED IAW EA 8-5310-T0328704.
